# SDR A6WA201140108

- Difficulty date: January 27, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 132AL HAS DRILL STARTS AT SCREW HOLES.  LOCATED HOLES IN FWD RT PRESSURE PANEL IAW SRM 51-40-11.
